# SDR SWAA2022021624364

- Difficulty date: July 17, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 40,088 hours, 20,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 ENGINE VERT. SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LT WING UPPER T/E PANEL JUST AFT OF #1 ENGINE VERT. SEAL RETAINER IAW SRM 51-40-02-0G-0 STEPS 4 FIGURE B 56600U 17JUL18
